# SDR N6WA2024093001

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N566GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10094
- Aircraft time: 41,895 hours, 31,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  ALLOWED EMERGENCY LIGHTS TIME TO CHARGE IN ARMED POSITION AND PERFORMED OPS CHECKOF EMERGENCY LIGHTS IAW CRJ 550 AMM 33-51-00. OPSCHECK GOOD.
